# SDR DLM88991213

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495061
- Condition: Failed
- Location: Left
- Component: 20495061
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE AT FL350 WITH ENG ANTI-ICE ON.  OUTFLOW VALVE INDICATED FULL CLOSED AND FLOW LIGHT ILLUMINATED.  INCREASED POWER ON BOTH ENGS AND LOWERED AIRCRAFT ALTITUDE BUT CABIN ALTITUDE CONTINUED TO CLIMB.  WHEN CABIN ALT REACHED 10600 FT CREW DIVERTED TO AMA.  FERRIED A/C TO DFW.  FOUND LEFT ACM SEIZED.  REPLACED ACM.  PRESSURIZED AIRCRAFT, ALL OPERATION CHECKS GOOD.  CHECKED RIGHT PACK, OPERATION GOOD.
